# SDR SWAA2020080545628

- Difficulty date: August 2, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 59,308 hours, 34,933 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE ON R1 DOOR DISLODGED FROM MOUNTING BRACKET AFTER INADVENTANT CONTACT WITH GALLEY TRASH DOOR.  REPOSITIONED R1 DOOR SLIDE IAW MT 725-61-06. OK FOR SERVICE
